# SDR ASMF200707005

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 42,009 hours, 33,878 cycles
- Engine: Pwa JT8D219
- Engine time: 42,325 hours, 28,692 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 8G4411
- Part serial: 001
- Condition: Failed
- Location: Fuel Pressure
- Part time: 13,843 hours, 9,472 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO CAPTAIN REPORTED THAT THE LT INLET FUEL LOW PRESSURE AND MASTER CAUTION LIGHTS TURNED ON. REPORT WAS DEFERRED IAW MEL 73-3. DURING OVERNIGHT CHECK AT MEX, MAINTENANCE PERSONNEL REPLACED THE LOW FUEL PRESSURE CAUTION SWITCH AND PERFORMED OPERATIONAL TEST AND LEAKS CHECK IAW MM 73-33-01, ALL CORRECT.
